# SDR DALA1205540139

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- Engine time: 35,317 hours, 47,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220124A
- Condition: Delaminated
- Location: Te Flap
- Part time: 35,317 hours, 47,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MAIN FLAP LEADING EDGE O/B FAIRING FOUND DELAMINATED.
